Since the introduction of nootropics to the general public, one of the most concerns being raised is user-safety. After all, these pills directly affect the brain of the user. Surely, there are some risks, right?
This article delves into the issue of nootropic safety. It provides readers with a clearer picture of what these supplements actually do. This is so that you can be properly guided with regards to how you should use your nootropic supplements.
How do Nootropics Work?
Nootropic users should know that their supplements are actually among the safest products available on the market today. Unlike other mind-enhancing drugs, nootropics do not introduce any harmful synthetic chemicals into the user’s brain. Rather it relies on the organ’s natural processes and enhances it.
To give you a better idea of how nootropics are able to do their job, let us look at the case of nootropic memory enhancers. As you may well know, cognitive decline is a common condition for elderly individuals. However, with the use of nootropic supplements, it has been shown that this process can be slowed down. This is because the supplements stimulate the production of the particular neurotransmitter necessary for memory retention and memory creation. By taking the right nootropics you can strengthen the connection between neurons as well as encourage the development of new ones.
Like with any other forms of medication, nootropics have their own set of side-effects. However, with proper use, most of them can be avoided entirely. They are also often very minimal and can be easily remedied.
- Headaches –This probably one of the most common drawbacks that come with Nootropics use, especially for new users. They usually stem from Piracetam use. This is because the brain has not yet adjusted to the advanced working levels the nootropic induces. This can be easily treated by adding a Choline supplement to your stack.
- Gastro-Intestinal Discomfort – This happens when you take more than the normal nootropic dose. Like with any excess chemical, your body will try to flush out the excess nootropic naturally. This is what causes the intestinal discomfort. Users have experienced symptoms such as stomach pain, nausea, and diarrhea. Addressing this is easy enough; just stick to the suggested dosage.
- Insomnia – The inability to go to sleep after taking a nootropic has more to do with timing than anything else. Nootropics can make your mind overly engaged. This can be problematic if you are trying to get some sleep. This is why users need to time their doses carefully.
- Fatigue – This feeling is similar to burning out. It is usually caused by taking an excessive nootropic dosage. If this happens to you, you can try adjusting your dosage accordingly. Try taking them in smaller batches over the course of the day.
As you may have realized, one of the most important aspects of nootropic safety is the proper use of these supplements. Consuming too much can result in a number of unpleasant side-effects. So, before you take your nootropics, make sure that you are taking it correctly.